MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 28MM SLT TAPER MEDIUM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 28MM SLT TAPER MEDIUM; HIP COMPONENT
Model Number 26000018
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Prolapse (2475)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, revision was performed for a case of prolapse.The bipolar cup side was damaged before revision, causing the patient's prolapse.Doctor's finding: the bipolar cup side was damaged (ring deformation) before the revision, which may have caused the patient's prolapse.Reporting party's findings and response: the ring in the outer cup was deformed and seemed to be loose, so the cup and head were replaced.Japan - (b)(4).

Brand Name
COCR TRANSCEND® FEMORAL HEAD 28MM SLT TAPER MEDIUM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14800107
Report Number3010536692-2022-00232
Device Sequence Number5778964
Product Code JDL
UDI-Device IdentifierM684260000181
UDI-PublicM684260000181
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26000018
Device Catalogue Number26000018
Device Lot Number1615574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown